The solution by the method of nets of the Dirichlet problem for Laplace's equation on regions with rounded corners
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 141-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a10,
author = {E. A. Volkov},
title = {The solution by the method of nets of the {Dirichlet} problem for {Laplace's} equation on regions with rounded corners},
journal = {Differencialʹnye uravneni\^a},
pages = {141--153},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a10/}
}
TY - JOUR AU - E. A. Volkov TI - The solution by the method of nets of the Dirichlet problem for Laplace's equation on regions with rounded corners JO - Differencialʹnye uravneniâ PY - 1969 SP - 141 EP - 153 VL - 5 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_1_a10/ LA - ru ID - DE_1969_5_1_a10 ER -
E. A. Volkov. The solution by the method of nets of the Dirichlet problem for Laplace's equation on regions with rounded corners. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 141-153. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a10/